Advice Desperately needed

Discussion in 'Health and medical' started by Ronnie, Feb 27, 2004.

  1. Ronnie

    Ronnie Guest

    I have thyroid disease and have to take armour thyroid replacement. I have taking 12.5 twice a day
    of atenolol for 4 years. The past 3 months the atenolol has stopped agreeing with me making me very
    moody, and ill and i get tremors when i take them. My doc. has tried Inderal and toprol XL the past
    couple of weeks and I have the same reaction to them. First, is there anything out there I can take
    that will just stabalize your heartrate without effecting blood pressure and without effecting
    thyroid replacement or absortption that is not a beta blocker? I only have mild MVP but whne I try
    to cut down on the beta blocker (atenolol) I am still getting the symptoms I mentioned. I need to
    either get on something else or wean of atenolol. Can someone please help? The atenolol is actually
    causing panic attacks an my doc. has actulally given me ativan until we can figure out what to do.
    He does not seem to have an answer and I am really in need of some help.

    Thanks
     
    Tags:


  2. Sonos

    Sonos Guest

    You should have a Free T4 measured, along with a T3, T4 and T7 to ensure proper dosing of the
    Armour. BTW, IMO, Armour thyroid, the dessicated form of bovine thyroid gland is better than
    levothyroxine, or pure T4 (synthroid) manufactured in the lab.

    I would also scrutinize your diet for any ingredients known to cause palpitations.

    calcium channel blockers are an option.

    However, if your blood pressure is stable during your palpitations, you must recognize that the
    palpitations are an inconvienence, not a problem that will cause illness or death. In that case,
    trying valsalva maneuvers or carotid massage are an option.

    Routine exercise can also do wonders.

    --
    Winning against heart attack and stroke http://www.sonoscore.com
     
Loading...